REAL

Geodesics on a central symmetric warped product manifold

Ben Youssif, N.M. (2004) Geodesics on a central symmetric warped product manifold. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 20 (1). pp. 79-81. ISSN 0866-0174

[img]
Preview
Text
amapn20_09.pdf

Download (155kB) | Preview
Item Type: Article
Uncontrolled Keywords: Warped product Riemannian manifold, geodesics, conic sections
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: Zsolt Baráth
Date Deposited: 31 Jan 2024 10:50
Last Modified: 31 Jan 2024 10:50
URI: http://real.mtak.hu/id/eprint/186808

Actions (login required)

Edit Item Edit Item